# SDR ASAA0110016

- Difficulty date: January 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT ROW 14 WERE INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER AND BATTERY.  LIGHTS OPERATED NORMALLY.  (M)
